Volume 5 Issue 2 (Journal of Nature Science and Sustainable Technology)



Table of Contents

1. Application of Exp-Function Method to the (2 + 1)-Dimensional Boiti-Leon-Pempinelli Equation
J. Biazar and Z. Ayati

2. Exact Solution of the Burgers-BBM and EW Equations Using the First Integral Method
K. Hosseini, B. Daneshian, R. Ansari and P. Gholamin

3. Variational Iteration Method for a Model of HIV Infection of CD4+ T Cells
Jafar Biazar, Khadijeh Sadri and Hamideh Ebrahimi

4. Zero Velocity Curves in Photogravitational Nonplanar Restricted Three-Body Problem with Oblate Smaller Primary
B. Ishwar and J.P. Sharma

5. Homotopy Analysis Method for Liouville equation
J. Biazar and S. Safaei

6. Effect of Seed Size on Germination Percentage in Green Gram
Hossein Aliabadi Farahani and Kasra Maroufi

Publish with Nova Science Publishers

We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!